# SDR AALA202302081354

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 39,963 hours, 16,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR WILL NOT STAY FIRMLY AFFIXED. REPOSITIONED L1 DOOR GIRT BAR STOW CLIP PER AMM 25-66-00.
